PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on a new class of recursive utilities in Markov decision processes

Volume 44 / 2017

Hubert Asienkiewicz, Anna Jaśkiewicz Applicationes Mathematicae 44 (2017), 149-161 MSC: Primary 90C40; Secondary 90C39, 91B70. DOI: 10.4064/am2317-1-2017 Published online: 24 May 2017


This paper deals with Markov decision processes on a general state space under standard compactness-continuity assumptions. The purpose is to obtain a new class of so-called recursive utilities with the aid of the entropic risk measure. Within this framework we show that there exists a stationary policy for a discounted payoff problem in the infinite time horizon. Our result is illustrated by examples.


  • Hubert AsienkiewiczFaculty of Mathematics,
    Computer Science and Econometrics
    University of Zielona Góra
    Zielona Góra, Poland
  • Anna JaśkiewiczFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image